# SDR FDEA202101070071

- Difficulty date: January 7, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CARGO DOOR HINGES A/C SIDE NEED CLEANING FOR INSPECTION.  CLEANED FORWARD CARGO DOOR HINGES A/C SIDE REF AMM 12-26-00-0, SRM 51-21-0G
